# SDR 2002UALA00757

- Difficulty date: April 25, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 28,525 hours, 21,342 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 987 FLOORBEAM CAP CORROSION REMOVAL BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  ACCOMPLISHED SPLICE REPAIR.
